# SDR DALA2024111510975

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 33,320 hours, 4,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 EMERGENCY EXIT LIGHT ON THE SEATS ARE INOPERATIVE AT 55AB AND 45JH. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-51. OK FOR SERVICE. (6354529)
